22 Mar 2011
I copied & pasted the info for you.
Applies to: Ativan (lorazepam), hydromorphone
MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.
MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
However, please do also check it with the doc/pharmacist who prescribed the meds., take care be well & safe!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
is it ok to take tylenol for fever after i have taken hydromorphone or will it make me sick ?
1 answer • 8 Oct 2009
I was on Percocet for 3 months and now have been on Hydromorphone for 5 weeks. I would really like to get off the meds. I still have some paon from ...
2 answers • 9 May 2010
Can you drink Hydromorphone if its an IV solution?
2 answers • 11 Sep 2010
Ive been on 4-5 mg ativan 5or6 years. what drug do you use to feel comfortable while getting off ativan?
2 answers • 10 Oct 2011
Someone close to me is a recovering addict and has supposedly been taking fioricet for tension headaches. They claim it contains small traces of ...
2 answers • 30 Mar 2012